# SDR 95ZZZX6060

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Malfunction
- Location: G-Switch
- Component: Ameriking
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN REMOVED FROM BOX, THE AK-450 ELT DID NOT PERFORM ON THE BENCH AS REQUIRED.  THIS IS THE 2ND ELT RECEIVED OF THE SAME MODEL WITH PROBLEMS.  THE AUDIBLE SWEEP WOULD STICK AND ONLY A SINGLE TONE WOULD BE HEARD.  WHEN TURNED ON, THE ELT WOULD SOMETIMES NOT OPERATE.  WIGGLING THE SWITCH AND/OR ANTENNA CONNECTION WOULD HAVE INCONSISTENT RESULTS IN GETTING THE ELT TO OPERATE.  ELT WAS NOT INSTALLED IN ACFT DUE TO THESE PROBLEMS.
